# SDR ABXA040282

- Difficulty date: August 2, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,202 hours, 58,778 cycles
- Engine: Pwa JT8D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FUSELAGE SKIN AT CABIN OUTFLOW NOZZLE. REPLACED SECTION OF LONGERON FROM APPROXIMATELY STA. 955-990 IAW SRM.
